# SDR AALA202207062215

- Difficulty date: July 3, 2022
- Submitted: July 6, 2022
- Operation: Air carrier
- Aircraft: N770UW
- Make and model: Airbus A319-112
- Aircraft serial: 1393
- Aircraft time: 53,979 hours, 34,715 cycles
- System (JASC): 5270 · Door Warning System
- Part: Relay
- Part number: E024628A0
- Condition: Defective
- Location: Zone 100 - Fuse
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: CABIN DOOR SHOWS OPEN AFTER CLOSED. REPLACED POWER SUPPLY SWITCH OVER RELAY 12WN AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
